Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 4, NWS Morristown, TN

June 21, 2015Knox County, Union County, Tennessee

NWS Morristown, TN issued this flash flood warning at Jun 21, 2015, 7:43 PM EDT for Knox County, Union County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 7:43 PM EDT (23:43 UTC)
Expired
Jun 21, 2015, 9:45 PM EDT
In force
2 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Knox County, TN, Union County, TN

The radar

The Knoxville radar (KMRX), 34 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1827 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1827 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

619 
WGUS54 KMRX 212343
FFWMRX
TNC093-173-220145-
/O.NEW.KMRX.FF.W.0004.150621T2343Z-150622T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
743 PM EDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN KNOX COUNTY IN EAST TENNESSEE...
  SOUTH CENTRAL UNION COUNTY IN EAST TENNESSEE...

* UNTIL 945 PM EDT
    
* AT 743 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN...WITH ADDITIONAL RAIN EXPECTED. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PLAINVIEW...BLAINE...LUTTRELL...PAULETTE AND HOUSE MOUNTAIN S.P.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3621 8373 3616 8373 3615 8372 3612 8372
      3612 8394 3621 8393

$$

DGS
2 follow-up statements
938 
WGUS74 KMRX 220028
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
828 PM EDT SUN JUN 21 2015

TNC093-173-220145-
/O.CON.KMRX.FF.W.0004.000000T0000Z-150622T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX TN-UNION TN-
828 PM EDT SUN JUN 21 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
NORTHEASTERN KNOX AND SOUTH CENTRAL UNION COUNTIES...

AT 826 PM EDT...DOPPLER RADAR INDICATED UP TO THREE INCHES OF RAIN 
HAVE ALREADY FALLEN. ALTHOUGH THE RAIN HAS DIMINISHED AND ADDITIONAL 
HEAVY RAIN IS NOT EXPECTED...FLOODING MAY CONTINUE OR IS ALREADY 
OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PLAINVIEW...BLAINE...LUTTRELL...PAULETTE AND HOUSE MOUNTAIN S.P.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3621 8373 3616 8373 3615 8372 3612 8372
      3612 8394 3621 8393

$$

DGS
544 
WGUS74 KMRX 220101
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
901 PM EDT SUN JUN 21 2015

TNC093-173-220111-
/O.CAN.KMRX.FF.W.0004.000000T0000Z-150622T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX TN-UNION TN-
901 PM EDT SUN JUN 21 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN KNOX AND SOUTH CENTRAL
UNION COUNTIES IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3621 8373 3616 8373 3615 8372 3612 8372
      3612 8394 3621 8393

$$

DGS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 3:23 PM EDT, 4 hours 20 minutes earlier.

Area forecast discussion, Jun 21, 3:23 PM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 PM EDT SUN JUN 21 2015

.SHORT TERM...(TONIGHT THROUGH MONDAY)...SKIES ARE PARTLY TO MOSTLY
SUNNY AT MID AFTERNOON WITH TEMPERATURES IN THE LOWER 90S AT LOWER
ELEVATIONS. SOME CUMULUS HAS FORMED BUT TO THE NORTH IN EASTERN KY
AND SOUTHERN WEST VIRGINIA SHOWERS AND STORMS WERE BEGINNING TO
DEVELOP AND SLOWLY MOVE EAST. THESE STORMS ARE EXPECTED TO SINK
SLOWLY SOUTH AND MOVE INTO NORTHEAST AREAS IN A FEW HOURS AND
BECOME STRONG TO POSSIBLY SEVERE WITH HIGH WINDS AND FREQUENT
LIGHTNING. HAIL TO QUARTER SIZED AND LOCALLY HEAVY RAINFALL ALSO
COULD OCCUR. CLOUDS WILL INCREASE INTO THIS EVENING FROM THE NORTH
AND THEN SLOWLY DECREASE LATE. EXPECT LOWS TO STAY MILD UPPER 60S
NORTHEAST TO LOWER 70S CENTRAL AND SOUTH. HOT AND HUMID CONDITIONS
CONTINUE MONDAY AS UPPER RIDGE REMAINS OVER FORECAST AREA. THE
EASTERN SECTIONS OF THE AREA WILL BE ON THE EDGE OF THE RIDGE WITH
A SLIGHT CHANCE OF STORMS CENTRAL AND NORTHEAST AND A LITTLE HIGHER
CHANCE IN THE HIGHER ELEVATIONS. HEAT INDEX VALUES WILL ONCE AGAIN
APPROACH 100.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)...
HOT AND DRY WEATHER WILL CONTINUE MONDAY INTO TUESDAY AS RIDGING
CONTINUES TO BUILD TO THE WEST OF THE AREA. STILL EXPECTING
TEMPERATURES TO REACH INTO THE 90'S THROUGH WEDNESDAY/THURSDAY FOR
MUCH OF THE AREA...AND THIS WILL LEAD TO UPPER 90'S TO NEAR TRIPLE
DIGIT HEAT INDEX VALUES IN THE AFTERNOON ON THESE DAYS. THEN, AS A
LOW MOVES ACROSS SOUTHERN CANADA, IT WILL DRAG BEHIND IT A FRONTAL
BOUNDARY THAT WILL STALL SOMEWHERE IN THE VICINITY OF THE FORECAST
AREA. EXACT LOCATION OF THE STALLED BOUNDARY IS DIFFICULT TO
ASCERTAIN AT THIS POINT, BUT CURRENTLY BELIEVE IT WILL BE AROUND
KENTUCKY. WHEREVER THIS BOUNDARY SETS UP, ALONG AND NORTH OF IT,
SHOWERS AND THUNDERSTORMS WILL HAVE A PRETTY GOOD CHANCE TO FORM.
SO GENERALLY HAVE HIGHER CHANCE FOR PRECIPITATION IN THE NORTHERN
AREAS INTO SOUTHWEST VIRGINIA. THEN SOME SHORTWAVES AND SURFACE
LOWS MOVE ACROSS NORTH OF THE AREA, THAT WILL BRING IN SOME MORE
CHANCES FOR PRECIPITATION. CURRENTLY ONE OF THE BEST LOOKING
FEATURES TO FOCUS SHOWER AND THUNDERSTORM ACTIVITY WILL LIKELY COME
OVER THE WEEKEND AS A LOW TRACKS ACROSS THE GREAT LAKES AND HELPS
INTRODUCE A LARGE AMOUNT OF MOISTURE OVER THE AREA. AGAIN,
CONFIDENCE IN MODELS IS RELATIVELY LOW AT THIS TIME DUE TO RUN-TO-
RUN INCONSISTENCIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             72  95  74  98 /  10  10   0  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  72  94  72  96 /  20  20  10  10
OAK RIDGE, TN                       71  94  73  97 /  20  10  10  10
TRI CITIES AIRPORT, TN              68  91  68  93 /  30  20  20  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

TD/ABM
Hazardous weather outlook, Jun 21, 1:08 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MORRISTOWN TN
108 PM EDT SUN JUN 21 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-221700-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
108 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS DEVELOPING OVER THE OHIO VALLEY REGION WILL BE MOVING
EAST OR SOUTHEAST TODAY. THESE STORMS MAY MOVE INTO SOUTHWEST
VIRGINIA...AND AS FAR SOUTH AS NORTHERN TENNESSEE NORTH OF
INTERSTATE 40. ISOLATED STRONG TO MARGINALLY SEVERE STORMS ARE
POSSIBLE...MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING.
HAIL OF DIME TO QUARTER SIZE...AND WIND GUSTS OF 40 TO 60 MPH COULD
OCCUR WITH THE STRONGEST STORMS.

ELSEWHERE...ISOLATED THUNDERSTORMS COULD DEVELOP LATE IN THE DAY...BUT
ARE NOT LIKELY TO REACH STRONG TO SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

TEMPERATURES WILL SLOWLY CLIMB THROUGH THE WORK WEEK...AND HEAT
INDICES WILL BE AT OR NEAR THE TRIPLE DIGITS EACH DAY THROUGH THE
EXTENDED. NOT ONLY IS THE HEAT INDEX GOING TO BE HIGH...BUT THE
TRIPLE DIGIT INDICES OCCUR FOR 2 TO 3 DAYS STRAIGHT. THIS COULD
PROVE DANGEROUS FOR PEOPLE AND PETS OUTDOORS OR WITH INSUFFICIENT
COOLING. HEAT SAFETY MEASURES MAY NEED TO BE TAKEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TD

In the hours before

Special weather statement, Jun 21, 6:09 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
609 PM EDT SUN JUN 21 2015

TNZ015-016-212245-
HAWKINS TN-HANCOCK TN-
609 PM EDT SUN JUN 21 2015

SIGNIFICANT WEATHER ADVISORY FOR HAWKINS...AND HANCOCK COUNTIES UNTIL
645 PM EDT...

AT 609 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SURGOINSVILLE...OR 10 MILES NORTHEAST OF ROGERSVILLE...MOVING
SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSPORT...ROGERSVILLE...SURGOINSVILLE...CHURCH HILL...MOUNT CARMEL
AND BAYS MOUNTAIN S.P..

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3654 8261 3636 8281 3650 8307 3660 8294
      3659 8285
TIME...MOT...LOC 2209Z 300DEG 17KT 3655 8292

DGS
Local storm report, Jun 21, 6:35 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
635 PM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             3 W GATE CITY           36.64N 82.64W
06/21/2015  M1.00 INCH       SCOTT              VA   TRAINED SPOTTER

&&
Special weather statement, Jun 21, 6:41 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
641 PM EDT SUN JUN 21 2015

TNZ016-017-042-044-212330-
WASHINGTON TN-HAWKINS TN-SULLIVAN TN-NORTHWEST GREENE TN-
641 PM EDT SUN JUN 21 2015

SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON...HAWKINS...SULLIVAN...
AND NORTHWEST GREENE COUNTIES UNTIL 730 PM EDT...

AT 640 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF KINGSPORT...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY...KINGSPORT...BRISTOL TN...JONESBOROUGH...SPURGEON...
COLONIAL HEIGHTS...GRAY...MIDWAY...OAK GROVE...CHURCH HILL...MOUNT
CARMEL...BLUFF CITY...TRI-CITY AIRPORT...LIMESTONE...WARRIORS PATH
S.P....FALL BRANCH...BAYS MOUNTAIN S.P....AVONDALE...ROCKY MOUNT S.P.
AND LEESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3616 8257 3641 8287 3657 8265 3649 8218
TIME...MOT...LOC 2240Z 296DEG 21KT 3648 8268

DGS
Special weather statement, Jun 21, 6:50 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
650 PM EDT SUN JUN 21 2015

TNZ037-038-069-212330-
KNOX TN-GRAINGER TN-UNION TN-
650 PM EDT SUN JUN 21 2015

SIGNIFICANT WEATHER ADVISORY FOR KNOX...GRAINGER...AND UNION COUNTIES
UNTIL 730 PM EDT...

AT 650 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLAINVIEW...OR NEAR MAYNARDVILLE...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MAYNARDVILLE...PLAINVIEW...BLAINE...LUTTRELL...PAULETTE...
MALONEYVILLE...HOUSE MOUNTAIN S.P. AND MASCOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3620 8363 3599 8378 3614 8397 3625 8389
TIME...MOT...LOC 2250Z 302DEG 11KT 3618 8389

DGS
Special weather statement, Jun 21, 6:53 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
653 PM EDT SUN JUN 21 2015

TNZ013-036-212345-
CAMPBELL TN-ANDERSON TN-
653 PM EDT SUN JUN 21 2015

SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...AND ANDERSON COUNTIES
UNTIL 745 PM EDT...

AT 652 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JACKSBORO...OR 9 MILES SOUTHWEST OF LA FOLLETTE...MOVING SOUTHEAST AT
20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLINTON...LA FOLLETTE...JACKSBORO...CARYVILLE...LAKE CITY...NORRIS...
COVE LAKE S.P....DISNEY AND NORRIS DAM S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3631 8398 3609 8413 3628 8434 3637 8428
TIME...MOT...LOC 2252Z 300DEG 16KT 3631 8429

DGS
Local storm report, Jun 21, 7:00 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
700 PM EDT SUN JUN 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     COEBURN                 36.95N 82.47W
06/21/2015                   WISE               VA   911 CALL CENTER

            TREES AND POWER LINES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:59 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock31 min
Jun 21, 5:28 PM EDTSpecial Weather StatementMRXHancock47 min
Jun 21, 5:37 PM EDTSpecial Weather StatementMRXGrainger53 min
Jun 21, 6:09 PM EDTSpecial Weather StatementMRXHawkins36 min
Jun 21, 6:41 PM EDTSpecial Weather StatementMRXSullivan, Washington49 min
Jun 21, 6:50 PM EDTSpecial Weather StatementMRXUnion40 min
Jun 21, 6:53 PM EDTSpecial Weather StatementMRXAnderson52 min
Jun 21, 7:04 PM EDTSevere Thunderstorm WarningMRXGrainger, Knox, Union41 min
Jun 21, 7:24 PM EDTAreal Flood AdvisoryMRXAnderson, Grainger, Knox, Union2 hr
Jun 21, 7:40 PM EDTSevere Thunderstorm WarningMRXCampbell, Union23 min
Jun 21, 7:58 PM EDTSevere Thunderstorm WarningMRXGrainger25 min

Nearby

Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.